There are at least fifteen (15) official reports of deaths attributed to the use of Mifepristone or RU486.
Summary of events related to the use of Mifepristone. Source: FDA
– June 2008 – Manon Jones, an 18 years old student from Caernarfon, was six weeks pregnant when she took the pills of RU486. She started feeling dizzy afterwards began to experience abnormal bleeding. She was admitted to the hospital the next week. Her bleeding didn’t stopo. Later on she was placed on life support, put passed away. The postmortem examination showed a very low blood count, but that also she had fetal parts retained in her womb.
– September 2010 – A Center for Disease Control reported, in the New England Journal of Medicine, the death of a Latin American 29 year old woman in 2008. This woman died from septic shock caused by Clostridium Sordellii infection after taking RU486. A 21 year old woman, Caucasian, also died due to the same complications after taking the drug in 2009.
Concerned Women for America, a group of pro-life supporters received, under the Freedom of Information Act, public documents from the FDA. It lists over 600 adverse effects for women that take this medication. These included 220 cases of fatal or even severe hemorrhage. Besides, reports have indicated that 392 women needed surgery to repair damage resulting from abortion. Many of them, however, in emergency conditions. As a result, many have petitioned the FDA to remove the drug from the market.
Women who take RU486, usually bleed for one or two weeks, with 10% more blood than a menstruation. It leaves women exposed to infection during an extended period of time. In European studies, at least one in every hundred women had to be hospitalized due blood loss, having yet to get a transfusion. A case that illustrates this fact occurred during the RU486 official tests in the United States. In the state of Iowa, a woman nearly died of hemorrhage as a consequence of an incomplete abortion with RU486. Multiple emergency blood transfusions saved her life. (According to Dr. M. Loviere, Waterloo Courier, 9-24-95).
Leave a ReplyWant to join the discussion?
Feel free to contribute!